# SDR AALA20170821003

- Difficulty date: August 21, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1007103
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FRAME AT BS 907,  STRINGERS 23L AND 24L.  REPAIRED IAW DRAWING 147A1007, AND EA 272180.
